# SDR UPS02437881

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - RT SIDE TUNNEL STA 300 NOSE WHEEL WELL VERTICAL BEAM WEB ATTACH CHORD FOUND CRACKED AT LOWER AREA FWD FACE AS MARKED.  FX RT SIDE TUNNEL STA 300 NOSE WHEEL WELL VERTICAL BEAM WEB ATTACH CHORD REPAIRED AS PER SRM 51-40-04 FIG 1.
